Latest Article
Two-Sided Empirical Bayes Test for the Exponential Family with Contaminated Data
Time:2014-1-07  
CHEN Jiaqing1, JIN Qianyu1, CHEN Zhiqiang1, LIU Cihua2
1. College of Science, Wuhan University of Technology, Wuhan 430070, Hubei, China; 2. College of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, Hubei, China
Abstract:
 In this study, the two-sided Empirical Bayes test (EBT) rules for the parameter of continuous one-parameter exponential family with contaminated data (errors in variables) are constructed by a deconvolution kernel method. The asymptotically optimal uniformly over a class of prior distributions and uniform rates of convergence, which depends on two types of the error distributions for the proposed EBT rules, are obtained under suitable con- ditions. Finally, an example about the main results of this paper is given. 
Key words:empirical Bayes test; asymptotic optimal; conver- gence rate; contaminated data
CLC number:O 212.1
References:
[1] Johns M V Jr, Van Ryzin J. Convergence rates in empirical Bayes two-action problems II: Continuous case [J]. Ann Math Statist, 1972, 43: 934-947. 
[2] Karunamuni R J, Yang H. On convergence rates of mono- tone empirical Bayes tests for the continuous one-parameter exponential family [J]. Statistics and Decisions, 1995, 13: 181-192. 
[3] Singh R S, Wei L S. Nonparametric empirical Bayes proce- duces, asymptotic and rates of convergence for two-sides tests in exponential family [J]. Nonparametric Ststistics, 2000, 12: 475-501.
[4] Marianna P. Rates convergence of empirical Bayes tests for a normal mean [J]. Journal of Statistical Planning and Infer- ence, 2003, 111: 181-196. 
[5] Liang T C. On optimal convergence rate of empirical Bayes tests [J]. Statistics &Probability Letters, 2004, 68: 189-198. 
[6] Gupta S S, Li J J. On empirical Bayes procedures for select- ing good population in a positive exponential family [J]. Journal of Statistical Planning and Inference, 2005, 129: 3-18. 
[7] Carroll R J, Hall P. Optimal rates of convergence for decon- voluting a density [J]. Journal of American Statistical Asso- ciation, 1988, 83: 1184-1186. 
[8] Stefanski L A. Rates of convergence of some estimators in a class of deconvolution problems [J]. Statistics & Probability Letter, 1990, 9: 229-235. 
[9] Fan J. On the optimal rates of convergence for non-para- metric deconvolution problem [J]. Ann Statist, 1991a, 19: 1257-1272. 
[10] Fan J. Global behavior of deconvolution kernel estimators [J]. Statist Sinica, 1991b, 1: 541-551. 
[11] Karunamuni R J, Zhang S P. Empirical Bayes two-action problem for the continuous one-parameter exponential fam- ily with errors in variables [J]. Journal of Statistical Plan- ning and Inference, 2003, 113: 437-449.